# SDR DALA2025040602608

- Difficulty date: April 6, 2025
- Submitted: April 6, 2025
- Operation: Air carrier
- Aircraft: N534DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11357
- Aircraft time: 8,115 hours, 1,980 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Egt Indication
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: A

## Discrepancy

SHIP 5034 -ATB- RETURNED TO LAS DUE TO #1 ENGINE OVER TEMP AND AUDIBLE COMPRESSOR STALL. CORRECTIVE ACTION: EGT EXCEEDANCE LIMIT, REPLACED NBR 1 ENGINE. (LP 6814538)
